Preconditioners for nondefinite Hermitian Toeplitz systems

Chan, Raymond H. ; Potts, Daniel ; Steidl, Gabriele

Additional URL:
Document Type: Article
Year of publication: 2001
The title of a journal, publication series: SIAM Journal on Matrix Analysis and Applications
Volume: 22
Issue number: 3
Page range: 647-665
Place of publication: Philadelphia, Pa.
Publishing house: SIAM
ISSN: 0196-5212 ; 0895-4798 ; 1095-7162
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik u. Informatik (Steidl 1996-2011)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item